# SDR 2007UALA00019

- Difficulty date: January 3, 2007
- Submitted: January 6, 2007
- Operation: Air carrier
- Aircraft: N107UA
- Make and model: Boeing 747422
- Aircraft serial: 26900
- Aircraft time: 34,016 hours, 4,260 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 9F19948501
- Condition: Low
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 1L AND 5L EMERGENCY SLIDE LT DIM.   REPLACED LT ASSY.  OP CHECKS OK.
